# SDR USAA041016

- Difficulty date: November 27, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Part time: 17,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CK - FLOOR SUPPORT, 2.5 INCH X 2.5 INCH X .069 INCH AREA; CORROSION; LEVEL 2; TASK NR JA-22053500, FLOOR SUPPORT AT FRAME 16 AT Y1292.  REPLACED FLOOR SUPPORT IAW SRM 51-74-00, 53-11-14, 51-42-11.
